Do you use headache medication with PDE5 inhibitors?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

GarryA
New Member


Date Joined Jun 2010
Total Posts : 5
   Posted 7/27/2010 2:25 AM (GMT -6)   
Hi
I have been experiencing headaches with the use of
Viagra and Levitra... knowing that this is a common side effect,
I'd be interested in knowing of medications that people may have
used to minimise the extent of this side effect.


Cheers
Garry

Steve n Dallas
Veteran Member


Date Joined Mar 2008
Total Posts : 4829
   Posted 7/27/2010 5:20 AM (GMT -6)   
Can't say that anything really helped me. I tried Tylenol and Ibuprofen since that's all I have. My headaces lasted pretty the whole next day.
Age 55   - 5'11"   215lbs
Overall Heath Condition - Good
PSA - July 2007 & Jan 2008 -> 1.3
Biopsy - 03/04/08 -> Gleason 6 
06/25/08 - Da Vinci robotic laparoscopy
05/14/09  - 4th Quarter PSA -> less then .01
11/20/09 - 18 Month PSA -> less then .01
05/18/10 - 24 Month PSA -> less then .01
Surgeon - Keith A. Waguespack, M.D.

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, June 19, 2018 8:19 AM (GMT -6)
There are a total of 2,973,168 posts in 326,063 threads.
View Active Threads


Who's Online
This forum has 160943 registered members. Please welcome our newest member, junior568.
402 Guest(s), 9 Registered Member(s) are currently online.  Details
Flying gal, Balladeer, C_G_K, Girlie, owleyes, cppoly, 1039smooth, TheJay, iPoop